Advil Liqui-Gels (160 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

Advil Liqui-Gels (160 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil Liqui-Gels relieve pain faster and better than other OTC pain relievers. The medicine in Advil has been trusted by doctors for over 30 years. Nothings been proven to work faster to relieve tough pain
...more >>

Ingredients

Active Ingredient (In Each Capsule) Solubilized Ibuprofen Equal to 200 Mg Ibuprofen (Nsaid)* (Present As The Free Acid and Potassium Salt) - Purpose Pain Reliever/Fever Reducer. Inactive Ingredients: Fd&C Green No. 3, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol. *Nonsteroidal Anti-Inflammatory Drug

Always refer to the actual package for the most accurate information